International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 37-48
Bifurcation for the solutions of equations involving set valued mappings
1Department of Mathematical Sciences, McMaster University, Hamilton L8S 4K1, Ontario, Canada
2Department of Mathematics, University of Queensland, St. Lucia. 4067, Queensland, Australia
Received 27 December 1983
Copyright © 1985 E. U. Tarafdar and H. B. Thompson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is devoted to a generalization of the bifurcation theorem of
Karsnosel'skii and Rabinowitz to the set valued situation.